Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: J. Aczél and S. Gołab
Title: Funktionalgleichungen der Theorie der geometrischen Objekte
Additional book information Panstowe Wydawnictwo Naukowe, Warsaw, 1960. 172 pp. DM 36.00.

Review Information

Reviewer: Albert Nijenhuis
Journal: Bull. Amer. Math. Soc. 68 (1962), 552-555
PII: S 0002-9904(1962)10839-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia